# SDR UIEA200500018

- Difficulty date: March 14, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Part number: 26700011
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8452 - AFTER TAKEOFF WITH GEAR RETRACTED, ANTI-SKID HYD LIGHT AND RED PARK LIGHT ILLUMINATED.  A/C DIVERTED TO FRA.  CLEANED CANNON PLUG AT PARKING BRAKE VALVE.  SYSTEM CHECKS NORMAL.  ALL INDICATIONS NORMAL PER MM 32-41-00.  AS PRECAUTION MCC ISSUED ITEM TO REPLACE PARKING BRAKE VALVE AT ORD.  PARKING BRAKE MODULAR REPLACED PER AMM 32-44-04.  OPS AND LEAK CHECK GOOD.  REF LOG PAGE 554769, S/N OFF DA365.  (M)
